Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 535746, 16 pages
http://dx.doi.org/10.1155/2013/535746
Research Article

Spatiotemporal Complexity of a Leslie-Gower Predator-Prey Model with the Weak Allee Effect

1School of Mathematics and Computational Science, Sun Yat-Sen University, Guangzhou 510275, China
2College of Mathematics and Information Science, Wenzhou University, Wenzhou 325035, China

Received 23 April 2013; Revised 27 November 2013; Accepted 28 November 2013

Academic Editor: Victor Kazantsev

Copyright © 2013 Yongli Cai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yongli Cai, Caidi Zhao, and Weiming Wang, “Spatiotemporal Complexity of a Leslie-Gower Predator-Prey Model with the Weak Allee Effect,” Journal of Applied Mathematics, vol. 2013, Article ID 535746, 16 pages, 2013. https://doi.org/10.1155/2013/535746.